# SDR DL733030877

- Difficulty date: September 25, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 47,033 hours, 32,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576660
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN/STA 500D - STA 520/STR 12R - REPAIR OF CRACK.  THE CRACK IS CUT OUT OF THE FUSELAGE SKIN AND AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER ARE INSTALLED IN ACCORDANCE WITH ER/A 381822-14 REV C.
